English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-contraction of heat flow on Minkowski spaces

MPS-Authors
/persons/resource/persons235913

Ohta,  Shin-ichi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

ohta_non-contraction_oa_2012.pdf
(Any fulltext), 360KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ohta, S.-i., & Sturm, K.-T. (2012). Non-contraction of heat flow on Minkowski spaces. Archive for Rational Mechanics and Analysis, 204(3), 917-944. doi:10.1007/s00205-012-0493-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1F5D-3
Abstract
There is no abstract available